Prolonged Black Spots Appear After Using The Cream For Acne?

Illustration of Prolonged Black Spots Appear After Using The Cream For Acne?
Illustration: Prolonged Black Spots Appear After Using The Cream For Acne? dermnetnz.org

Hello, I want to ask you first about 8 years or so ago when I used acne medication. However, because I still do not understand its application so I just rubbed the cotton that had been dripped onto my cheek .. And after that incident appeared black spots on my cheeks and quite large so it was quite noticeable due to differences in the basic color of his face … I guess there was effective medicine advice? Sudsh various products I tried one of which is laderma.

1 Answer:

Hello FRs,

Thank you for the question.

Black spots on facial skin can occur due to various factors, including the most common is due to post-inflammatory hyperpigmentation. Various factors that trigger inflammation in the skin can lead to hyperpigmentation, including inflammation due to contact dermatitis (such as post-skin contact with inappropriate acne medications), infections, burns, drug eruptions, seborrheic dermatitis, and so on. It could also be, black spots appear due to other reasons, such as nevus (moles), melasma, lentigo, exposure to excessive UV light, aging, benign or malignant tumors, birthmarks, hormonal disorders, and so on.

If these spots do not spread, often this condition is not dangerous. But indeed, the appearance of spots on the face can be very disturbing appearance. Therefore, you should still check this condition to the doctor or dermatologist. Usually, the doctor will give creams, ointments, or special measures (such as peels or lasers) so that these spots fade. Of course, this black spot fading takes a long time. However, with patience and strong discipline, often this condition can improve and make your face return pleasing to the eye.

Meanwhile, so that spots do not spread, you can do it first:

 Wash your face 2 times a day with cleansing soap that matches your skin type, choose soap containing salicylic acid, kojik acid, vitamin C, and other skin lightening compositions. Do not touch the skin, except with clean hands and have been washed with antiseptic soap. Do not rub. Excessive skin Use a soft towel when drying the skin. Before your activity, apply sunscreen and moisturizer on your skin. Don't use cosmetics too thick. Don't carelessly rub the spots on the skin, or give them carelessly. Take lots of vegetables, whole grains, whole fruits. fruits, as well as drinking water Do not sleep late, and also drink plenty of water. Hope that helps, yes ...

: by

Related Question

Pain In The Ears For 3 Days?

Pain In The Ears For 3 Days?

(2 years ago)

my ear was injured since 3 days ago it feels like choking in my ear and the pain is protracted in the past 3 days and how do I get rid of the pain or the solution .....

Lower Abdominal Pain Accompanied By Weakness?

Lower Abdominal Pain Accompanied By Weakness?

(1 month ago)

at night doctor…i want to ask…why did i last night i felt pain in the lower abdomen but after a few minutes the pain went away doc…but it’s also weird…...

Bintil Fester On The Neck, Hands And Body Of Children Aged 1.5 Years?

Bintil Fester On The Neck, Hands And Body Of Children Aged 1.5 Years?

(2 years ago)

I want to ask, my child is 1.5 years old with smallpox distributed to the neck, hands and body, but more necks appear, but the chickenpox is like pus, bubble and like there is a li...

Leave a Reply

Your email address will not be published.